Mappings on fuzzy T0 topological spaces in quasi-coincidence sense

Saikh Shahjahan Miah, M. R. Amin, Moslema Jahan

Abstract


In this paper, we introduce two notions of T0 property in fuzzy topological spaces by using quasi-coincidence sense and we show relations among ours and other such notions. Then, we establish that all these notions satisfy good extension property. Also hereditary, productive and projective properties are satisfied by these notions. We observe that all these concepts are preserved under one-one, onto, fuzzy open and fuzzy continuous mappings. Finally, we discuss initial and final fuzzy topological spaces on our concepts.

Full Text: PDF

How to Cite this Article:

Saikh Shahjahan Miah, M. R. Amin, Moslema Jahan, Mappings on fuzzy T0 topological spaces in quasi-coincidence sense, Journal of Mathematical and Computational Science, Vol 7, No 5 (2017), 883-894

Copyright © 2017 Saikh Shahjahan Miah, M. R. Amin, Moslema Jahan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS